# SDR VNAA2017082299901

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 34,787 hours, 25,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342694
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE IS CRACKED AT BS 280, RBL 9.  REPAIRED IAW MWC 21010535,  SB 670BA-53-041.
